# SDR UALA2009102203302

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 37,440 hours, 4,839 cycles
- Engine: Pwa PW40903
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 8198021
- Part serial: 36
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LEAK CHECK FOUND STATOR VANE ACTUATOR LEAKING FUEL.  REMOVING OLD ACTUATOR, WORKING AT HANGAR.  REPLACED STATOR VANE ACTUATOR.  NO LEAKS NOTED DURING 5 MINUTE IDLE.  ACCMP'D ACCEL-DECEL TESTS NR 3, 4 & 6.  OP CHECKS GOOD.
